MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENLIGHT HPS; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION GREENLIGHT HPS; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-2090
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during photoselective vaporization of the prostate procedure, the fiber broke while being used.The procedure was completed with another fiber.There were no patient complications.
 
Additional Manufacturer Narrative
Upon receipt of this fiber at our quality assurance laboratory, this device was thoroughly analyzed.Visual analysis of the returned fiber showed that the connector cone, segments and tabs were in good condition, additionally, the control knob was attached and aligned with the fiber and can rotate.The fiber was functionally tested with the hene (helium-neon) laser fixture, no signs of breakage along the length of the fiber.Microscope inspection identified the glass tip was found broken.The device instructions for use (ifu) instructs to maintain adequate saline cooling flow to reduce heat accumulation at the fiber tip.Based on analysis results, the interaction between the user and device caused or contributed to the reported event of the glass tip detachment.
 
Event or Problem Description
It was reported that during photo selective vaporization of the prostate procedure, the fiber broke while being used.The procedure was completed with another fiber.There were no patient complications.

Brand Name
GREENLIGHT HPS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
taman preindustrial batu kawan
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21371825
Report Number2124215-2025-08033
Device Sequence Number8624010
Product Code GEX
UDI-Device Identifier00878953004709
UDI-Public00878953004709
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K062719
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2025
Device Model Number0010-2090
Device Catalogue Number0010-2090
Device Lot Number0032460795
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer03/19/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown